American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11Y40) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 153 found      Go to page: 1 2 3 4 5 6

[61] Oliver Schirokauer. Using number fields to compute logarithms in finite fields. Math. Comp. 69 (2000) 1267-1283. MR 1653978.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] M. A. Shokrollahi. Relative class number of imaginary Abelian fields of prime conductor below 10000. Math. Comp. 68 (1999) 1717-1728. MR 1653986.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] Michael J. Jacobson Jr.. Applying sieving to the computation of quadratic class groups. Math. Comp. 68 (1999) 859-867. MR 1604324.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] Ernst-Ulrich Gekeler, Rita Leitl and Bodo Wack. Zeta functions of a class of elliptic curves over a rational function field of characteristic two. Math. Comp. 68 (1999) 823-833. MR 1621527.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] H. Cohen, F. Diaz y Diaz and M. Olivier. Tables of octic fields with a quartic subfield. Math. Comp. 68 (1999) 1701-1716. MR 1642813.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] T. Fukuda and K. Komatsu. On a unit group generated by special values of Siegel modular functions. Math. Comp. 69 (2000) 1207-1212. MR 1651753.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] Vincenzo Acciaro and Jürgen Klüners. Computing automorphisms of abelian number fields. Math. Comp. 68 (1999) 1179-1186. MR 1648426.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] Schehrazad Selmane. Non-primitive number fields of degree eight and of signature $(2,3)$, $(4,2)$, and $(6,1)$ with small discriminant. Math. Comp. 68 (1999) 333-344. MR 1489974.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] Jerzy Browkin and Herbert Gangl. Tame and wild kernels of quadratic imaginary number fields. Math. Comp. 68 (1999) 291-305. MR 1604336.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] Johannes Buchmann and Friedrich Eisenbrand. On factor refinement in number fields. Math. Comp. 68 (1999) 345-350. MR 1613766.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] Michael J. Mossinghoff. Polynomials with small Mahler measure. Math. Comp. 67 (1998) 1697-1705. MR 1604391.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] H. Cohen, F. Diaz y Diaz and M. Olivier. Computing ray class groups, conductors and discriminants. Math. Comp. 67 (1998) 773-795. MR 1443117.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] Michel Grandcolas. Diameters of complete sets of conjugate algebraic integers of small degree. Math. Comp. 67 (1998) 821-831. MR 1451322.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] M. Pohst and K. Wildanger. Tables of unit groups and class groups of quintic fields and a regulator bound. Math. Comp. 67 (1998) 361-367. MR 1451326.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] István Gaál and Michael Pohst. Power integral bases in a parametric family of totally real cyclic quintics. Math. Comp. 66 (1997) 1689-1696. MR 1423074.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[76] K. Belabas. A fast algorithm to compute cubic fields. Math. Comp. 66 (1997) 1213-1237. MR 1415795.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[77] David S. Dummit, Jonathan W. Sands and Brett A. Tangedal. Computing Stark units for totally real cubic fields . Math. Comp. 66 (1997) 1239-1267. MR 1415801.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[78] Charles Helou. On Wendt's determinant. Math. Comp. 66 (1997) 1341-1346. MR 1423075.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[79] C. Fieker, A. Jurk and M. Pohst. On solving relative norm equations in algebraic number fields. Math. Comp. 66 (1997) 399-410. MR 1355008.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[80] Henri Cohen. Hermite and Smith normal form algorithms over Dedekind domains. Math. Comp. 65 (1996) 1681-1699. MR 1361805.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[81] Vincenzo Acciaro. Solvability of norm equations over cyclic number fields of prime degree. Math. Comp. 65 (1996) 1663-1674. MR 1351200.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[82] Wieb Bosma and Peter Stevenhagen. Density computations for real quadratic units. Math. Comp. 65 (1996) 1327-1337. MR 1344607.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[83] Takashi Fukuda. Cyclotomic units and Greenberg's conjecture for real quadratic fields. Math. Comp. 65 (1996) 1339-1348. MR 1344612.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[84] István Gaál. Computing all power integral bases in orders of totally real cyclic sextic number fields. Math. Comp. 65 (1996) 801-822. MR 1333313.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[85] Hisao Taya. Computation of $\mathbb{Z}_3$-invariants of real quadratic fields. Math. Comp. 65 (1996) 779-784. MR 1333326.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[86] M. Daberkow and M. Pohst. On integral bases in relative quadratic extensions. Math. Comp. 65 (1996) 319-329. MR 1325866.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[87] T. Fukuda and K. Komatsu. A capitulation problem and Greenberg's conjecture on real quadratic fields. Math. Comp. 65 (1996) 313-318. MR 1322890.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[88] Olivier Ramaré and Robert Rumely. Primes in arithmetic progressions. Math. Comp. 65 (1996) 397-425. MR 1320898.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[89] A. K. Lenstra, H. W. Lenstra, M. S. Manasse and J. M. Pollard. Addendum: ``The factorization of the ninth Fermat number'' [Math.\ Comp.\ {\bf 61} (1993), no.\ 203, 319--349; MR1182953 (93k:11116)] . Math. Comp. 64 (1995) 1357. MR 1303085.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[90] Eduardo Friedman and Jonathan W. Sands. On the $l$-adic Iwasawa $\lambda$-invariant in a $p$-extension . Math. Comp. 64 (1995) 1659-1674. MR 1308453.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 90 of 153 found      Go to page: 1 2 3 4 5 6